Minimal immersions of surfaces into n-dimensional space forms
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 155-163.
@article{RSMUP_1995__94__155_0,
     author = {Guadalupe, Irwen Valle},
     title = {Minimal immersions of surfaces into $n$-dimensional space forms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {155--163},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0857.53039},
     mrnumber = {1370910},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__155_0/}
}
TY  - JOUR
AU  - Guadalupe, Irwen Valle
TI  - Minimal immersions of surfaces into $n$-dimensional space forms
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 155
EP  - 163
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__155_0/
UR  - https://zbmath.org/?q=an%3A0857.53039
UR  - https://www.ams.org/mathscinet-getitem?mr=1370910
LA  - en
ID  - RSMUP_1995__94__155_0
ER  - 
Guadalupe, Irwen Valle. Minimal immersions of surfaces into $n$-dimensional space forms. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 155-163. http://www.numdam.org/item/RSMUP_1995__94__155_0/

[1] A.C. Asperti, D. Ferus - L. Rodriguez, Surfaces with non-zero normal curvature tensor, Atti Accad. Naz. zincei, 73 (1982), pp. 109-115. | MR 726288 | Zbl 0531.53045

[2] A.C. Asperti, Generic minimal Surfaces, Math. Z., 200 (1989), pp. 181-186. | MR 978293 | Zbl 0661.53036

[3] A.C. Asperti, Superfícies mínimas genéricas e elipses de curvatura generalizadas, Thesis de Livre-Docência (1986), Universidade de São Paulo.

[4] M. Do Carmo - N. Wallach, Representations of compact groups and minimal immersions of spheres into spheres, J. Diff. Geometry, 4 (1970), pp. 91-104. | MR 266104 | Zbl 0197.18301

[5] J.A. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geometry, 5 (1971), pp. 333-340. | MR 288701 | Zbl 0221.53031

[6] T. Itoh, Minimal surfaces in 4-dimensional Riemannian manifolds of constant curvature, Kodai Math. Sem. Rep., 22 (1971), pp. 451-458. | MR 317248 | Zbl 0249.53045

[7] K. Kenmotsu, On a parametrization of minimal immersions of R2 into S5, Tôhoku Math. J., 27 (1975), pp. 83-90. | MR 365429 | Zbl 0297.53027

[8] K. Kenmotsu, On minimal immersions of R2 into Sn, Math. Soc. Japan, 28 (1976), pp. 182-191. | MR 405218 | Zbl 0335.53048

[9] L. Rodriguez - I. V. GUADALUPE, Normal curvature of surfaces in space forms, Pacific J. Math., 106 (1983), pp. 95-103. | MR 694674 | Zbl 0515.53044

[10] R. Tribuzy - I. V. GUADALUPE, Minimal immersions of surfaces into 4-dimensional space forms, Rend. Sem. Mat. Univ. Padova, 73 (1985), pp. 1-13. | EuDML 107978 | Numdam | MR 799891 | Zbl 0573.53036